# SDR AWXA200500244

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 61,259 hours, 38,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY LIGHT ASSEMBLY AT LOWER FORWARD CORNER OF THE RT OVERWING EMERGENCY EXIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
